A prey-predator model with a refuge for prey

Mahboobeh Mohamadhasani [1]

21 28

In this paper, we see a prey-predator mathematical model with a refuge for prey. Dynamical
behaviours such as boundary and stability are considered.


Prey-predator system, stability, equilibrium point
  • [1] F. Brauer, J. A. Nohel, The Qualitative Theory of Ordinary Differential Equations, Dover Publication, New York,(1996).
  • [2] M. Farkas, On the stability of one-predator two-prey systems, Rocky Mountain J. Math, 20, (1990), 909-916.[3] M. Farkas, H. I. Freedman, Stability conditions for two predator- one prey systems, Acta Appl. Math, 14, (1989),3-10.
  • [4] K. Lakshminarayan, A. Apparao, A prey-predator model with cover linearly varying with the prey population andalternate food for the predator, Int. J. Open Problems Compt. Math, 3, (2009), 416-426.
  • [5] Z. Liu, S. Zhong, Permanence and extinction analysis for a delayed periodic predator-prey system with Hollingtype II response function and diffusion, Applied Mathematics and Computation, 216, (2010), 3002-3015.
  • [6] A. J. Lotka, Elements of physical Biology, New York: Dover, (1924).
  • [7] B. Mukhopadhyay, R. Bhattacharyya, Dynamics of a delay-diffusion prey-predator model with disease in the prey,J. Appl. Math. and Computing, 20, (2005), 361-377.
  • [8] V. Volterra, Lecons sur la th´eorie mathematique de la leitte pour la vie, Gauthier-Villars, paris, (1931).
  • [9] X. Zhou, X. Shi, X. Song. X, Analysis of a delay prey-predator model with disease in the prey species only, J.Korean Math. Soc 46, (2009), 713-731.
Birincil Dil en
Konular Mühendislik
Dergi Bölümü Makaleler
Yazarlar

Yazar: Mahboobeh Mohamadhasani
Ülke: Iran


Bibtex @araştırma makalesi { cankujse460403, journal = {Çankaya Üniversitesi Bilim ve Mühendislik Dergisi}, issn = {1309-6788}, eissn = {2564-7954}, address = {Çankaya Üniversitesi}, year = {2018}, volume = {15}, pages = { - }, doi = {}, title = {A prey-predator model with a refuge for prey}, key = {cite}, author = {Mohamadhasani, Mahboobeh} }
APA Mohamadhasani, M . (2018). A prey-predator model with a refuge for prey. Çankaya Üniversitesi Bilim ve Mühendislik Dergisi, 15 (2), . Retrieved from http://dergipark.gov.tr/cankujse/issue/40698/460403
MLA Mohamadhasani, M . "A prey-predator model with a refuge for prey". Çankaya Üniversitesi Bilim ve Mühendislik Dergisi 15 (2018): <http://dergipark.gov.tr/cankujse/issue/40698/460403>
Chicago Mohamadhasani, M . "A prey-predator model with a refuge for prey". Çankaya Üniversitesi Bilim ve Mühendislik Dergisi 15 (2018):
RIS TY - JOUR T1 - A prey-predator model with a refuge for prey AU - Mahboobeh Mohamadhasani Y1 - 2018 PY - 2018 N1 - DO - T2 - Çankaya Üniversitesi Bilim ve Mühendislik Dergisi JF - Journal JO - JOR SP - EP - VL - 15 IS - 2 SN - 1309-6788-2564-7954 M3 - UR - Y2 - 2018 ER -
EndNote %0 Çankaya Üniversitesi Bilim ve Mühendislik Dergisi A prey-predator model with a refuge for prey %A Mahboobeh Mohamadhasani %T A prey-predator model with a refuge for prey %D 2018 %J Çankaya Üniversitesi Bilim ve Mühendislik Dergisi %P 1309-6788-2564-7954 %V 15 %N 2 %R %U
ISNAD Mohamadhasani, Mahboobeh . "A prey-predator model with a refuge for prey". Çankaya Üniversitesi Bilim ve Mühendislik Dergisi 15 / 2 (Kasım 2018): -.